# SDR IXXA20240613039

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 92,764 hours, 15,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Flashlight
- Part time: 92,764 hours, 15,021 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOWING SCHEDULED CHECKS AND INSPECTIONS,  LINE MAINTENANCE REPORTED BATHROOM WALL EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE ITEM-52497 PER ATI MINIMUM EQUIPMENT LIST 25-63-04-01. FLASHLIGHT CERTIFIED INOPERATIVE.  EMERGENCY LIGHTING BATTERY REMOVED AND REPLACED PER B767 AMM 25-64-02. OPERATIONAL CHECK GOOD. DEFERRAL MAINTENANCE ITEM 52497 CLEARED.
